TITLE

A central limit theorem for projections of the cube

AUTHOR(S)
Paouris, Grigoris; Pivovarov, Peter; Zinn, Joel
PUB. DATE
August 2014
SOURCE
Probability Theory & Related Fields;Aug2014, Vol. 159 Issue 3/4, p701
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove a central limit theorem for the volume of projections of the cube $$[-1,1]^N$$ onto a random subspace of dimension $$n$$ , when $$n$$ is fixed and $$N\rightarrow \infty $$ . Randomness in this case is with respect to the Haar measure on the Grassmannian manifold.
ACCESSION #
96985789

 

Related Articles

  • α-Covering Dimension.  // International Journal of Pure & Applied Sciences & Technology;Mar2011, Vol. 3 Issue 1, p1 

    The article offers information on a type of covering dimension, indicating its properties and characterizations. It cites the use of alpha-open sets in topological spaces to present a type of covering dimension. Moreover, it indicates that every finite alpha-open cover of X has an alpha-open...

  • A comparative study of two fundamental invariants of exotic $${\mathbb R^{4}}$$'s. Bou Khuzam, Mazen // Journal of Geometry;2011, Vol. 102 Issue 1/2, p19 

    We present a comparative study of two fundamental invariants of exotic $${\mathbb R^{4}}$$'s. The first invariant e( R) is defined intrinsically using the smooth compact submanifolds of R while the other ?( R) depends of the possibility of embedding R in some spin manifolds. We prove that ? is...

  • The exact traveling wave solutions to two integrable KdV6 equations. Li, Jibin; Zhang, Yi // Chinese Annals of Mathematics;Mar2012, Vol. 33 Issue 2, p179 

    The exact explicit traveling solutions to the two completely integrable sixth-order nonlinear equations KdV6 are given by using the method of dynamical systems and Cosgrove's work. It is proved that these traveling wave solutions correspond to some orbits in the 4-dimensional phase space of two...

  • Maximal dimension of invariant subspaces to systems of nonlinear evolution equations. Shen, Shoufeng; Qu, Changzheng; Jin, Yongyang; Ji, Lina // Chinese Annals of Mathematics;Mar2012, Vol. 33 Issue 2, p161 

    In this paper, the dimension of invariant subspaces admitted by nonlinear systems is estimated under certain conditions. It is shown that if the two-component nonlinear vector differential operator $\mathbb{F} = (F^1 ,F^2 )$ with orders { k, k} ( k ≥ k) preserves the invariant subspace...

  • Energy Scattering for Schrödinger Equation with Exponential Nonlinearity in Two Dimensions. Shuxia Wang // Journal of Function Spaces & Applications;2013, p1 

    When the spatial dimensions n = 2, the initial data u0 ∊ H¹, and the Hamiltonian H(u0 ) ≤ 1, we prove that the scattering operator is well defined in the whole energy space H¹ (R²) for nonlinear Schrödinger equation with exponential nonlinearity (eλ|u|² - 1)u, where...

  • On the Gaussian and Mean Curvatures of Parallel Hypersurfaces in E1n+1. Ayşe Yasar Yavuz; F. Nejat Ekmekci; Yusuf Yaylı // British Journal of Mathematics & Computer Science;2014, Vol. 4 Issue 5, p590 

    Let M be a hypersurfaces in (n+1) dimensional Lorentzian space E1n+1 and Ì…M be a parallel hypersurfaces to M. Before now in [2] the theorem was proved on M in Euclidean space, but now we prove this theorem on Ì…M in Lorentzian Space. In this study, we give higher order Gaussian curvatures...

  • Fractal Dimensions for Repellers of Maps with Holes. Dysman, Michelle // Journal of Statistical Physics;Aug2005, Vol. 120 Issue 3/4, p479 

    In this work we study the Hausdorff dimension and limit capacity for repellers of certain non-uniformly expanding maps f defined on a subset of a manifold. This subset is covered by a finite number of compact domains with pairwise disjoint interiors (the complement of the union of these domains...

  • On &agr;-T-open sets and &agr;-T-closed sets in ditopological ideal texture spaces. Nithya, A. A.; Rani, I. Arockia // Scientia Magna;2012, Vol. 8 Issue 2, p1 

    In this paper the two different concepts namely Ditopological texture spaces and ideals are combined together to dene a new dimension of topology namely ditopological ideal texture spaces. Here we analyse the properties of &agr;-T-open sets and &agr;-T-closed sets in the ditopological ideal...

  • Examples of Rational Toral Rank Complex. Yamaguchi, Toshihiro // International Journal of Mathematics & Mathematical Sciences;2012, p1 

    There is a CW complex Τ(X), which gives a rational homotopical classification of almost free toral actions on spaces in the rational homotopy type of X associated with rational toral ranks and also presents certain relations in them. We call it the rational toral rank complex of X. It...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics